# SDR PCAA0301010

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N841EX
- Make and model: Dhav DHC8102
- Aircraft serial: 249
- Aircraft time: 23,585 hours, 25,391 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 545
- Condition: Inoperative
- Part time: 20,861 hours, 22,953 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HPN- FLIGHT#3665. CREW REPORTED LANDING GEAR WOULD NOT EXTEND NORMALLY, GEAR HANDLE SELECTED AND ONLY RED IN-TRANSIT LIGHTS CAME ON, MAIN AND NOSE GEAR WOULD NOT EXTEND. ALTERNATE EXTENSION PERFORMED. MAINTENANCE INSPECTED WIRING AT INHIBIT SWITCH, SELECTOR VALVE AND WING ROOT. VERIFIED POWER AT SELECTOR VALVE WITH GEAR HANDLE UP AND DOWN. DEICE FLUID CLEANED FROM VALVE, AND WING ROOT CANNON PLUGS. PROBLEM REOCCURED FLIGHT#9381. MAINTENANCE REPLACED GEAR SELECTOR VALVE PANEL. PROBLEM REOCCURED FLIGHT#6841. MAINTENANCE OPERATIONAL CHECKED GEAR AND INSPECTED WIRING AND CANNON PLUGS. NO DEFECTS WERE NOTED. LANDING GEAR SELECTOR VALVE REPLACED FOR TROUBLESHOOTING. OPERATIONAL AND LEAK CHECK GOOD. AIRCRAFT RETURNED
